# SDR CALA9601537

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Eroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER OUTBOARD TRAILING EDGE OF LEFT INBOARD AILERON TAB ERODED.  THE TAB WAS REMOVED AND THE ERODED AREA WAS CUT OUT.  AN ALUMINUM HONEYCOMB HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6. THE TAB WAS BALANCED AND INSTALLED.
